Affordable Access

[Pulmonary cytotoxicity induced by bleomycin and methotrexate].

Authors
  • Sheĭkh, Zh V
  • Krutskevich, A O
  • Drebushevskiĭ, N S
  • Shvaĭko, S N
  • Dunaev, A P
  • Alekseev, V G
Type
Published Article
Journal
Vestnik rentgenologii i radiologii
Publication Date
Jan 01, 2015
Issue
3
Pages
46–51
Identifiers
PMID: 26302622
Source
Medline
License
Unknown

Abstract

Early detection of drug-induced pulmonary parenchymal injuries is often hampered by nonspecific clinical and X-ray manifestations. The diagnosis is usually based on a history of drug use, clinical and X-ray presentation, and exclusion of other causes of lung tissue injury. Chemical preparations most commonly cause pathological pulmonary changes. Overall, about 10% of all patients receiving chemotherapy develop pathological changes in the lung parenchyma. The main chemical preparations causing lung injury are bleomycin, methotrexate, carmustine, busulfan, and cyclophosphamide. Out of all examination techniques, computed tomography is most sensitive in determining the presence, specific features, and trends in the development of drug-induced pulmonary parenchymal disease. The paper gives the data available in the literature and 2 clinical observations of pulmonary parenchymal disease induced by bleomycin and methotrexate.

Report this publication

Statistics

Seen <100 times